# SDR AALA201911069001

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 50,879 hours, 32,614 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Part number: 350E053022020
- Part serial: 0E0014767
- Condition: Faulty
- Location: Zone 100
- Part time: 25,646 hours, 16,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKEOFF CAB PR LDG ELEV FAULT ELEC BCL 1 FAULT BCL 2 FAULT FWS SDAC 1 FAULT COND ZONE REG FAULT CAB PR SYS 1 FAULT CAB PR SYS 2 FAULT RAN PROCEDURES. MAINTENANCE REPLACED SDAC #1 IAW AMM 31-55-34.
